# SDR CALA2022062201553

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Torsion Box
- Part number: D5347556521090
- Condition: Corroded
- Location: Aft Cargo Comp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TORSION BOX UPPER SURFACE HAS MULTIPLE ARE A OF CORROSION SPEC # A3NB-05-3-6022 PER NR9290743/26743 GEN BY V077960 RMVD AND RPLD AFT CARGO COMPARTMENT TORSION BOX COVER IAW SRM 53 -41-49-283-004 FOUND TO BE OUT OF LIMITS MAX MAT. LOSS .018" RMV D AND RPLD IAW SRM 51-42-11/001 BY MECH V925324 INSP BY V917055
